advertisement
Question
Posted by: Lieds | 2010/02/02

Late period

I am on Lexamil 20mg daily for the last 3 weeks, can this be the cause of my period being late.I am trying to get pregnant but did take a pregnancy test and it was negative.My previous period started on the 4th of January and I never had problems in the past with irregular periods

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Lieds
No the Lexamil would not cause a late period. There are other causes, like not ovulating, or stress, or hormone imbalances that can cause a missed period. Lexamil is not proven to be safe in pregnancy so maybe you should discuss this with your doctor.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/02/03

Hallo Lieds
No the Lexamil would not cause a late period. There are other causes, like not ovulating, or stress, or hormone imbalances that can cause a missed period. Lexamil is not proven to be safe in pregnancy so maybe you should discuss this with your doctor.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement